RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2005, Volume 46, Number 5, Pages 985–999 (Mi smj1033)  

Boundary value problems for quasielliptic equations in a half-space

V. S. Belonosov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: We consider general boundary value problems with data on the boundary of a half-space for quasielliptic equations with constant coefficients. We find integral representations for solutions and study some properties of the kernels of the corresponding integral operators. The results are applied to proving some generalization of the Miranda–Agmon maximum principle.

Keywords: quasielliptic equation, boundary value problem, Poisson kernel, maximum principle

Full text: PDF file (244 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2005, 46:5, 783–795

Bibliographic databases:

UDC: 517.95
Received: 25.04.2005

Citation: V. S. Belonosov, “Boundary value problems for quasielliptic equations in a half-space”, Sibirsk. Mat. Zh., 46:5 (2005), 985–999; Siberian Math. J., 46:5 (2005), 783–795

Citation in format AMSBIB
\Bibitem{Bel05}
\by V.~S.~Belonosov
\paper Boundary value problems for quasielliptic equations in a half-space
\jour Sibirsk. Mat. Zh.
\yr 2005
\vol 46
\issue 5
\pages 985--999
\mathnet{http://mi.mathnet.ru/smj1033}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2187457}
\zmath{https://zbmath.org/?q=an:1114.35051}
\transl
\jour Siberian Math. J.
\yr 2005
\vol 46
\issue 5
\pages 783--795
\crossref{https://doi.org/10.1007/s11202-005-0077-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000232564500002}


Linking options:
  • http://mi.mathnet.ru/eng/smj1033
  • http://mi.mathnet.ru/eng/smj/v46/i5/p985

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:1153
    Full text:231
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020